Publications & Preprints

No. Author(s) Title Preprint
(arXiv)
Publication
(MathSciNet)
2011b01 Chkifa, Abdellah; Cohen, Albert; DeVore, Ronald; Schwab, Christoph Sparse adaptive Taylor approximation algorithms for parametric and stochastic elliptic PDEs pdf appeared in ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 47, no. 1, pp. 253-280 (2013)
2011b02 Grella, Konstantin; Schwab, Christoph Sparse discrete ordinates method in radiative transfer pdf MR2844781
2011b03 Griebel, Michael; Oswald, Peter Greedy and randomized versions of the multiplicative Schwarz method pdf MR2946344
2011b04 Oseledets, Ivan DMRG approach to fast linear algebra in the TT-format pdf MR2844785
2011b05 Wasilkowski, Grzegorz W. Liberating the dimension for L2-approximation pdf MR2914730
2011b06 Chernov, Alexey; Schwab, Christoph First order k-th moment finite element analysis of nonlinear operator equations with stochastic data pdf (revised version) MR3073184
2011b07 Oseledets, Ivan; Tyrtyshnikov, Eugene; Zamarashkin, Nickolai Tensor-train ranks for matrices and their inverses pdf MR2844786
2011b08 Kuo, Frances Y.; Schwab, Christoph; Sloan, Ian H. Quasi-Monte Carlo finite element methods for a class of elliptic partial differential equations with random coefficients pdf
link
MR3024159
2011b09 Dahlke, Stephan; Oswald, Peter; Raasch, Thorsten A note on quarkonial systems and multilevel partition of unity methods pdf MR3048134
2011b10 Chernov, Alexey; Schwab, Christoph Sparse space-time Galerkin BEM for the nonstationary heat equation pdf (revised version) MR3069915
2011b11 Hegland, Markus; Wasilkowski, Greg W. On tractability of approximation in special function spaces 1201.4886 MR2997852
2011b12 Dung, Dinh; Ullrich, Tino n-Widths and ε-dimensions for high-dimensional sparse approximations pdf  
2011b13 Kressner, Daniel; Tobler, Christine Preconditioned low-rank methods for high-dimensional elliptic PDE eigenvalue problems pdf MR2844784
2011b14 Schilling, René L.; Partzsch, Lothar Brownian motion: An introduction to stochastic processes   MR3234570
2011b15 Schilling, René L.; Wang, Jian Some theorems on Feller processes: transience, local times and ultracontractivity 1108.3246 MR3034465
2011b16 Khoromskaia, Venera; Khoromskij, Boris N.; Schneider, Reinhold QTT representation of the Hartree and exchange operators in electronic structure calculations link MR2844782
2011b17 Lifshits, M. A.; Papageorgiou, A.; Woźniakowski, H. Average case tractability of non-homogeneous tensor product problems 1112.4251 MR2967317
2011b18 Lifshits, M. A.; Papageorgiou, A.; Woźniakowski, H. Tractability of multi-parametric Euler and Wiener integrated processes 1112.4248 MR2959875
2011b19 Schwab, Christoph; Süli, Endre Adaptive Galerkin approximation algorithms for Kolmogorov equations in infinite dimensions pdf MR3327506
2011b20 Kazeev, Vladimir A.; Khoromskij, Boris N.; Tyrtyshnikov, Eugene E. Multilevel Toeplitz matrices generated by tensor-structured vectors and convolution with logarithmic complexity link MR3066807
2011b21 Nistor, Victor; Schwab, Christoph High-order Galerkin approximations for parametric second-order elliptic partial differential equations link MR3062926
2011b22 Dick, Josef; Nuyens, Dirk; Pillichshammer, Friedrich Lattice rules for nonperiodic smooth integrands 1211.3799 MR3150223
2011b23 Hegland, Markus; Leopardi, Paul Sparse grid quadrature on products of spheres 1202.5710 MR3415082
2011b24 Dick, Josef; Gnewuch, Michael Infinite-dimensional integration in weighted Hilbert spaces: anchored decompositions, optimal deterministic algorithms, and higher-order convergence 1210.4223 MR3260259